Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2016, 10:28 AM CDT for Carroll County, Whiteside County, Illinois; Clinton County, Iowa. It was in force for 32 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 10:28 AM CDT (15:28 UTC)
- Expired
- Mar 31, 2016, 11:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clinton County, IA, Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 44 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:30 AM CDT | HAIL 0.75 | 4 Ssw Clinton, IA | |
| Mar 31, 10:32 AM CDT | HAIL 0.75 | 2 Ene Clinton, IA | |
| Mar 31, 10:33 AM CDT | HAIL 1 | Clinton, IA | PEA TO QUARTER SIZE HAIL |
| Mar 31, 10:35 AM CDT | HAIL 1 | 4 Ssw Clinton, IA | OCCURRING RIGHT NOW. |
| Mar 31, 10:35 AM CDT | HAIL 1 | Camanche, IA | PEA TO QUARTER SIZE HAIL |
| Mar 31, 10:37 AM CDT | HAIL 0.25 | 1 E Clinton, IA | PEA SIZE HAIL COVERING GROUND |
| Mar 31, 10:39 AM CDT | HAIL 1 | Clinton, IA | QUARTER SIZE HAIL COVERING THE GROUND. HAIL LASTED APPROXIMATELY 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
377
WUUS53 KDVN 311528
SVRDVN
ILC015-195-IAC045-311600-
/O.NEW.KDVN.SV.W.0010.160331T1528Z-160331T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWESTERN ILLINOIS...
NORTHWESTERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...
SOUTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1100 AM CDT
* AT 1028 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAMANCHE...
OR NEAR CLINTON...MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...MORRISON...CAMANCHE...FULTON...GARDEN PLAIN...MILLEDGEVILLE...
FAIRHAVEN...ALBANY...COLETA...EAST CLINTON...UNION GROVE...USTICK...
THOMSON...WHITESIDE COUNTY FAIRGROUNDS...CARROLL COUNTY FAIRGROUNDS...
MALVERN...UNIONVILLE...FRANKLIN CORNERS...WHITE PIGEON AND THOMSON
CAUSEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4178 8991 4173 9024 4174 9024 4175 9025
4176 9024 4176 9025 4178 9024 4177 9028
4175 9030 4181 9034 4198 9011 4197 8969
4193 8969
TIME...MOT...LOC 1528Z 240DEG 49KT 4178 9026
HAIL...1.00IN
WIND...<50MPH
$$
SHEETS3 follow-up statements
665
WWUS53 KDVN 311539
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 AM CDT THU MAR 31 2016
IAC045-311546-
/O.CAN.KDVN.SV.W.0010.000000T0000Z-160331T1600Z/
CLINTON IA-
1039 AM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4193 8969 4182 8991 4176 9012 4176 9020
4177 9020 4178 9021 4180 9021 4180 9019
4181 9018 4184 9018 4190 9015 4194 9015
4198 9011 4197 8969
TIME...MOT...LOC 1536Z 237DEG 49KT 4186 9013
$$
ILC015-195-311600-
/O.CON.KDVN.SV.W.0010.000000T0000Z-160331T1600Z/
CARROLL IL-WHITESIDE IL-
1039 AM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN CARROLL AND NORTHWESTERN WHITESIDE COUNTIES...
AT 1036 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FULTON...OR
NEAR CLINTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...AT 1035 AM CDT A TRAINED SPOTTER REPORTED QUARTER
SIZE HAIL IN THE CITY OF CLINTON.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MORRISON...FULTON...GARDEN PLAIN...MILLEDGEVILLE...FAIRHAVEN...ALBANY...
COLETA...EAST CLINTON...UNION GROVE...USTICK...THOMSON...WHITESIDE COUNTY
FAIRGROUNDS...CARROLL COUNTY FAIRGROUNDS...MALVERN...UNIONVILLE...
FRANKLIN CORNERS...WHITE PIGEON...THOMSON CAUSEWAY AND
MORRISON-ROCKWOOD STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4193 8969 4182 8991 4176 9012 4176 9020
4177 9020 4178 9021 4180 9021 4180 9019
4181 9018 4184 9018 4190 9015 4194 9015
4198 9011 4197 8969
TIME...MOT...LOC 1536Z 237DEG 49KT 4186 9013
HAIL...1.00IN
WIND...<50MPH
$$
SHEETS388
WWUS53 KDVN 311551
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1051 AM CDT THU MAR 31 2016
ILC015-195-311600-
/O.CON.KDVN.SV.W.0010.000000T0000Z-160331T1600Z/
CARROLL IL-WHITESIDE IL-
1051 AM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN CARROLL AND NORTH CENTRAL WHITESIDE COUNTIES...
AT 1051 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAIRHAVEN...OR
10 MILES SOUTHEAST OF MOUNT CARROLL...MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE...FAIRHAVEN...THOMSON AND FRANKLIN CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 8980 4188 8990 4189 9009 4193 9013
4197 9008 4197 8976
TIME...MOT...LOC 1551Z 240DEG 49KT 4196 8989
HAIL...1.00IN
WIND...<50MPH
$$
SHEETS544
WWUS53 KDVN 311557
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 AM CDT THU MAR 31 2016
ILC015-195-311604-
/O.EXP.KDVN.SV.W.0010.000000T0000Z-160331T1600Z/
CARROLL IL-WHITESIDE IL-
1057 AM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND NORTH
CENTRAL WHITESIDE COUNTIES WILL EXPIRE AT 1100 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4191 8980 4188 8990 4189 9009 4193 9013
4197 9008 4197 8976
TIME...MOT...LOC 1551Z 240DEG 49KT 4196 8989
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:46 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Mar 31, 6:46 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 646 AM CDT THU MAR 31 2016 ...AVIATION UPDATE... .SYNOPSIS... ISSUED AT 310 AM CDT THU MAR 31 2016 AT 3 AM CDT...WEAK WAVE LOCATED NEAR CEDAR RAPIDS MOVING NORTHEAST WITH COLD FRONT MOVING SOUTHEAST AT 15 TO 20 MPH. RADAR AND PRESSURE RISE/FALL COUPLETS SUGGEST LIGHT SHOWERS MAY INCREASE AS FRONT DRAGS SOUTHEAST THIS MORNING WITH POSSIBLE BRIEF THUNDERSTORM. PASSAGE OF FRONT WILL RESULT IN A SIGNIFICANT THERMAL GRADIENT ACROSS FORECAST AREA TODAY. DIVING SHORT WAVE IN MONTANA WILL ARRIVE LATER TONIGHT WITH MORE LIGHT RAIN ACROSS THE REGION. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 310 AM CDT THU MAR 31 2016 SHORT TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN ISSUE IS IMPACTS OF COLD FRONTAL PASSAGE TIMING ON HIGH TEMPERATURES. THE CENTRAL SECTIONS HIGHS COULD EASILY BE OFF BY 3 TO 5 DEGREES DEPENDING ON WHEN FRONT PASSES AND LOW CLOUDS ARRIVE. SECONDARY ISSUE IS HOW WIDESPREAD LIGHT SHOWERS AND ISOLATED STORMS ARE LATE MORNING INTO EARLY AFTERNOON. TODAY...CHALLENGING FORECAST AS LIKELY A 15 TO 20 DEGREE GRADIENT OF HIGH TEMPERATURES WITH FAR NW HIGHS IN THE UPPER 40S WITH LOTS OF LOW CLOUDS AND POSSIBLY SOME DRIZZLE. AT THE OTHER END THE SOUTHEAST 1/3 OR MORE OF THE AREA AHEAD OF THE FRONT SHOULD SEE HIGHS INTO THE MID 60S. POPS MAY BE A BIT UNDERDONE ALONG AND SOUTHEAST OF A STERLING TO MUSCATINE TO BURLINGTON LINE IF SHOWERS AND STORMS BLOOM WITH TRIGGER TEMPERATURE REACHED AROUND 10-11 AM AND LOW LEVEL CONVERGENCE IS STRONGER. ISOLATED ONE QUARTER INCH RAIN AMOUNTS MAY BE POSSIBLE AHEAD OF THE FRONT. TONIGHT...CLOUDS TO THICKEN AND AREA OF LIGHT AND COLD RAIN WITH UPPER LOW PASSAGE FROM MONTANA. RAIN AMOUNTS SHOULD BE LESS THAN A TENTH OF AN INCH. POPS WITH LOCATION CONFIDENCE CLARIFIED THIS PM WOULD SUGGEST RAISING POPS FROM CHANCE TO LIKELY IN AFFECTED LOCATIONS. MINS SHOULD BE IN THE MIDDLE TO UPPER 30S. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 310 AM CDT THU MAR 31 2016 THE MAIN FORECAST CONCERNS THIS PERIOD ARE THE CHANCES OF PRECIPITATION AS WELL AS THE FROST POTENTIAL FOR THIS WEEKEND. THERE IS A HIGHLY AMPLIFIED 500 HPA PATTERN ACROSS NORTH AMERICA THROUGH THE LONG TERM PERIOD WITH A DEEP THROUGH ACROSS THE EASTERN TWO THIRDS OF NORTH AMERICA AND HIGH PRESSURE ALONG THE WEST COAST. AS THIS PATTERN SHIFTS EASTWARD...THIS WILL PLACE EASTERN IOWA...NORTHWEST ILLINOIS...AND NORTHEAST MISSOURI IN THE TRANSITION ZONE BETWEEN THE TWO SYSTEM. THIS WILL PLACE THE REGION UNDER DEEP NORTHWEST FLOW ALOFT TO START THE PERIOD BUT IT WILL TRANSITION TO MORE OF A QUASI ZONAL FLOW WITH NUMEROUS SHORTWAVE TROUGHS THAT WILL MOVE THROUGH THE FLOW AND EFFECT THE FORECAST AREA EVERY 36 TO 48 HOURS THROUGH THE LONG TERM. PRECIPITATION IS EXPECTED TO FALL AS MAINLY RAIN AT THIS TIME BUT PRECIPITATION TYPE THIS WEEKEND MAY DEPEND ON THE TIMING AND PLACEMENT OF THE SYSTEM. A WAVE WILL PASS TO OUR NORTH SATURDAY MORNING INTO THE AFTERNOON. FORECAST SOUNDINGS SUGGEST PRECIPITATION WILL FALL AS SNOW PRIOR TO SUNRISE BEFORE CHANGING OVER TO ALL RAIN. EASTERN IOWA...AND NORTHWEST ILLINOIS WILL ALSO REMAIN ON THE WESTERN EDGE OF THE COLDER WITH THE COLDEST AIR MOVING INTO THE EASTERN GREAT LAKES THIS WEEKEND INTO EARLY NEXT WEEK. 850 TEMPERATURES ON SATURDAY AND SUNDAY MORNING WILL BE AROUND -6*C WITH TEMPERATURES BELOW FREEZING AT THE SURFACE. SKIES ARE EXPECTED TO BE CLEAR TO START ON FRIDAY NIGHT BUT THE WAVE PASSING TO OUR NORTH MAY SPREAD CLOUDS ACROSS THE REGION WHICH COULD KEEP TEMPERATURES WARMER WHILE SATURDAY NIGHT SKIES WILL REMAIN CLEAR. THIS MAY SET THE STAGE FOR FROST TO DEVELOP ON BOTH MORNINGS. TEMPERATURES WILL FLUCTUATE FROM DAY TO DAY WITH TEMPERATURES BEING NEAR NORMAL ONE DAY AND 10 TO 15 DEGREES BELOW NORMAL THE NEXT AND THIS CONTINUES THROUGH THE LONG TERM PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 639 AM CDT THU MAR 31 2016 A PASSING COLD FRONT WILL USHER IN LOWER CLOUDS WITH A MIX OF IFR/MVFR CEILINGS AT ALL THE TERMINALS THROUGH AT LEAST THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AT 10 TO 20 KTS WITH SPOTTY LIGHT RAIN SHOWERS HANDLED AS A TEMPO GROUP UNTIL LATE MORNING. AFTER 01/03Z...CEILINGS MAY RAISE TO VFR AT BRL. THE REMAINING 3 TERMINALS SHOULD STAY MOSTLY MVFR WITH A CHANCE OF LIGHT RAIN AS A WEAK DISTURBANCE PASSES. THE RAIN CHANCES ARE HANDLED AS VCNTY WORDING AT THE 3 TERMINALS DUE TO LOW CONFIDENCE. && .HYDROLOGY... ISSUED AT 310 AM CDT THU MAR 31 2016 THE FLOOD ON THE MISSISSIPPI RIVER HAS CRESTED AT BURLINGTON AND WILL CONTINUE TO TRAVEL SOUTH TODAY. RAINFALL OVER THE NEXT 48 HOURS IS EXPECTED TO HAVE MINIMAL IMPACT ON THE RIVER STAGES. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...NICHOLS SHORT TERM...NICHOLS LONG TERM...COUSINS AVIATION...NICHOLS HYDROLOGY...COUSINS
Hazardous weather outlook, Mar 31, 4:19 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 419 AM CDT THU MAR 31 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 419 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THIS MORNING...A PASSING COLD FRONT MAY PRODUCE ISOLATED THUNDERSTORMS ALONG AND EAST OF THE MISSISSIPPI RIVER. ANY STORMS SHOULD NOT BE SEVERE. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON SATURDAY...A CLIPPER SYSTEM WILL BRING STRONG GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH TO PARTS OF THE AREA DURING THE MORNING AND AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. NICHOLS/COUSINS
In the hours before
Special weather statement, Mar 31, 5:28 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 528 AM CDT THU MAR 31 2016 IAZ064>068-076>078-087>089-098-099-ILZ007-009-015>018-024>026-034- 035-MOZ009-010-311530- JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-CARROLL-WHITESIDE- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...IOWA CITY...TIPTON...CLINTON... MUSCATINE...DAVENPORT...BETTENDORF...SIGOURNEY...WASHINGTON... WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA... FORT MADISON...MOUNT CARROLL...STERLING...MOLINE...ROCK ISLAND... GENESEO...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 528 AM CDT THU MAR 31 2016 ...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH 10 AM... A DEVELOPING AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE REGION THROUGH 10 AM. THE STRONGEST STORMS MAY PRODUCE PEA SIZED HAIL AND BRIEF HEAVY DOWNPOURS. RAINFALL AMOUNTS OF UP TO A QUARTER OF AN INCH OR SLIGHTLY MORE ARE POSSIBLE. NICHOLS
Special weather statement, Mar 31, 10:00 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 AM CDT THU MAR 31 2016
IAC031-045-061-097-105-311545-
CLINTON-DUBUQUE-JONES-JACKSON-CEDAR-
1000 AM CDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT ...
AT 1000 AM CDT...THUNDERSTORMS WERE ALONG A LINE FROM OLIN TO
STANWOOD...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAQUOKETA...BELLEVUE...OLIN...WYOMING...OXFORD JUNCTION...
ANDREW...LA MOTTE...ONSLOW...MONMOUTH... SPRINGBROOK...ST. DONATUS
AND GREEN ISLAND.
LAT...LON 4243 9057 4229 9043 4228 9043 4225 9042
4223 9040 4220 9034 4213 9026 4182 9123
4206 9131
TIME...MOT...LOC 1500Z 239DEG 49KT 4200 9112
08Special weather statement, Mar 31, 10:13 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1013 AM CDT Thu Mar 31 2016 ILC073-131-161-195-IAC045-139-163-311600- Henry-Rock Island-Mercer-Whiteside-Clinton-Muscatine-Scott- 1013 AM CDT Thu Mar 31 2016 ...STRONG THUNDERSTORMS... At 1013 AM CDT...A LINE OF STRONG THUNDERSTORMS RAN FROM NEAR PARK VIEW IOWA TO NEAR REYNOLDS ILLINOIS...MOVING northeast AT 55 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS IMPACTED INCLUDE... Davenport, Moline, Rock Island, Bettendorf, Clinton, East Moline, DeWitt, Milan, Colona, Camanche, Le Claire, Fulton, Prophetstown and Erie. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 74 IN IOWA between MILE MARKERs 1 and 5. INTERSTATE 80 IN IOWA between MILE MARKERs 281 and 306. INTERSTATE 80 IN ILLINOIS between MILE MARKERs 1 and 8. INTERSTATE 74 IN ILLINOIS between MILE MARKERs 2 and 3. INTERSTATE 88 between MILE MARKERs 1 and 24. INTERSTATE 280 between MILE MARKERs 1 and 18. LAT...LON 4121 9086 4164 9085 4198 9028 4166 8993 TIME...MOT...LOC 1513Z 239DEG 48KT 4153 9059 08
Local storm report, Mar 31, 10:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HAIL DAVENPORT 41.56N 90.60W
03/31/2016 E0.25 INCH SCOTT IA BROADCAST MEDIA
BRADY AND 53RD STREET.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:13 AM CDT | Special Weather Statement | DVN | Rock Island | 47 min |
| Mar 31, 11:01 AM CDT | Special Weather Statement | DVN | Carroll, Whiteside | 29 min |
| Mar 31, 11:11 AM CDT | Special Weather Statement | DVN | Bureau | 49 min |
| Mar 31, 11:25 AM CDT | Special Weather Statement | DVN | Whiteside | 35 min |
| Mar 31, 11:59 AM CDT | Special Weather Statement | DVN | Henry | 31 min |
| Mar 31, 12:25 PM CDT | Special Weather Statement | DVN | Henry | 35 min |
| Mar 31, 12:31 PM CDT | Special Weather Statement | DVN | Whiteside | 29 min |
| Mar 31, 12:55 PM CDT | Special Weather Statement | DVN | Bureau | 35 min |
| Mar 30, 9:15 PM CDT | Special Weather Statement | DVN | Benton, Linn | 45 min |
| Mar 30, 10:08 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 52 min |
| Mar 31, 10:00 AM CDT | Special Weather Statement | DVN | Jackson, Jones | 45 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.